# SDR 2023FA0000509

- Difficulty date: September 6, 2023
- Submitted: September 6, 2023
- Operation: General aviation
- Aircraft: SIAEC
- Make and model: Airbus A330-243
- Aircraft serial: 1823
- Aircraft time: 23,001 hours, 3,727 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F5327588720200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N361HA CURRENTLY IN SIAEC HANGAR FOR MAINTENANCE. ROUTINE INSPECTION FOR TASKCARD 330-53-HWI-13 FOUND SEAT TRACK CORROSION ON RH, Y1552.5, FR31-35. THE SEAT TRACK WAS REPLACED AS PER SRM.
